# SDR ASAA2024052850372

- Difficulty date: May 28, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D534742420200
- Condition: Corroded
- Location: Frs 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT OF FR C69 AT FLOOR LEVEL A TRIANGLE WEB HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED TRIANGLE WEB (SHEAR PLATE) P/N: D534742420200 AT L2 DOOR AFT OF C69 FRAME AT FLOOR LEVEL IAW SRM 51-72-911-001 REV. 149 AND SRM 51-42-11/001 REV. 149.
